# SDR SWIA2021072159641

- Difficulty date: May 12, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT HAND WING TO BODY FAIRING SUPPORT STRUCTURE ON INTERCOSTAL IS CRACKED JUST FORWARD OF FS473.15. (MARKED & FLAGGED)     (C-CHECK RO 7/18/2021)    INSTALLED NEW SUPPORT ANGLE REF. CRJ200 SRM 51-42-06, CRJ200 SRM 51-42-13, CRJ200 SRM 51-45-00 AND DWG 601R-31037 REV. F
